I have constant black spider web floaters on top of a CRVO. My retina specialist says that they are not related and that the floaters are caused by the vitreous gel detaching from the retina (there is no tear in the retina apparently). I have had these constantly for three months and they are driving me to distraction. Do they every go away? Is there any thing that can be done for these? I've heard of an operation to remove the vitreous gel, but I wonder about the risk. Any suggestions for these floaters will be so appreciated!
Please understand that if you have a CRVO, then the floaters are the least of your concerns and vitrectomy for floaters is very rarely done and only in select cases. The seriousness of CRVO is about 9/10 scale while floaters are more like a 2/10. At this stage, I know the floaters are annoying but sometimes the CRVO can get so bad that you can lose all your vision - so in one aspect at least it is good that you are able to SEE the floaters. I'm sorry for your problem but there is nothing specific that can be done and hopefully they will settle down with time and adaptation - they usually do.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.